advertisement
Question
Posted by: YCA | 2005/11/29

INCORRECT USE OF PAXIL (anti-anxiety)

Hi,
My doctor prescribed Paxil 20mg after a hectic few weeks of anxiety and also a sleeping tablet (it looks like Alco Zelpiderm on the prescription) after countless sleepness nights. I am supposed to take half of it for the first 6 days and then resume to taking the full tablet. The first two days that I took the full tablet, even after taking my sleeping tablet before I went to bed, I just could not sleep. So, I have reverted to taking half of the tablet, will this really have any bearing on my "anxiety level". I do find that it is helping me quite a lot, I seem to be more placid with my children and actually negotiate at a quieter level, as opposed to screaming 24/7!
How long will it give me the headaches also, especially during late afternoon?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

YCA, if half a tablet does the trick, you can stay on it. The headaches and other side effects will go away within 6 weeks. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mike | 2005/11/29

I found the opposite to be true, instead of sleepless nights I sleep like a rock but am tired alot during the day. Never had a headache or any other side effects. Just fatigue off and on during the day. It's not constant I'll be up and running then all of a sudden bam I'm sleepy. Dosage may have to be adjusted with your doctor everyone is different.

Reply to mike

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement